# SDR IPXA09556508

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK BS 1100 RBL 5, FLOORBEAM IS CORRODED.  REMOVED CORROSION, BLENDED TO A RATIO OF 10 TO 1.  FLAP PEENED BLENDED AREA.  FABRICATED REPAIR ANGLE.  ALODINED AND PRIMED REPAIR AREA AND REPAIR ANGLE.  INSTALLED REPAIR ANGLE.
